# SDR IPXA2573945

- Difficulty date: June 8, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 23,818 hours, 15,691 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536125
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO FLOOR PANEL 242XHF IS MISSING INSERT AND DELAMINATED.  FABRICATED NEW FLOOR PANEL IAW EO B757-5320-9692-H.
